MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; LABOR DELIVERY PACK

MEDLINE INDUSTRIES LP Medline Industries, Inc.; LABOR DELIVERY PACK
Model Number DYNJ38492A
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility the 'cord slipped out of the clamp when moving the baby from mom'.
 
Additional Manufacturer Narrative
According to the facility the 'cord slipped out of the clamp when moving the baby from mom'.Per the facility 'the nurse was able to hold the cord and get it clamped again but there was blood loss and lab work had to be done on the baby'.The sample is not available to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
LABOR DELIVERY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14595399
Report Number1423395-2022-00022
Device Sequence Number2058604
Product Code MLS
UDI-Device Identifier10888277777309
UDI-Public10888277777309
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ38492A
Device Catalogue NumberDYNJ38492A
Device Lot Number21DMC975
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown